# SDR DALA2022061704229

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 72,309 hours, 29,409 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2280504) DURING INSPECTION WEAR SENTTLEMENT AREA OF FAIRING PANEL 193D WAS FOUND. FAIRING PANEL 193D WAS REPAIRED PER B737-800 SRM 51-70-05-2R PROCEDURE 6 PAR. 4 B AND C IN REFERENCE 53-40-70-2R PROCEDURE 1.
